# SDR IXXA2013020700005

- Difficulty date: November 23, 2012
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 91,805 hours, 24,437 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP LOWER PANEL WITH SEVERAL DENTS AND SCRATCHES XF 415 - 452.  PERFORMED MAJOR REPAIR IAW SRM 57-7-1, FIG 4, TR 57-94.  REMOVED OTBD FLAP LOWER PANEL IAW SRM 51-3-0.  REMOVED EXISTING DAMAGED PANEL IAW SRM 51-1-21. FABRICATED NEW PANEL PLATING 0.020", FINGER DOUBLER 0.025" BOTH FROM 2024 T3 IAW SRM 57-7-1.  BONDED PANEL PLATING AND FINGER DOUBLER WITH ADHESIVE IAW SRM 51-1-9 TR 51-142.  CLEANED, TREATED AND PRIMED NEW PANEL PLATING AND AREA IAW SRM 51-1-8B. INSTALLED NEW PANEL PLATING IAW SRM 51-1-21. REINSTALLED OTBD FLAP LOWER PANEL IAW SRM 51-3-0, SRM 51-3-1.
